# SDR ASOA2012102902405

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 31,863 hours, 28,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SOMETIMES WILL NOT OPEN.   ADJUSTED PUSH ROD ON LATCH CAM TORQUE-TUBE MECHANISM IAW AMM 52-11-23.  SDR CLOSED.
